# SDR CA141203004

- Difficulty date: November 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 45,649 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 14100127
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDING, DIFFICULTY TO CONTROL ON LANDING, DO TO WEIGHT ON WHEELS STAY ON AFTER LANDING.  AFTER INSPECTION PILOT FOUND OUT THAT THE LT MLG SHOCK STRUT NEVER COMPRESSED AND HAS REMAINED FULLY EXTENDED EVEN AFTER TAXIING FOR COUPLE MINUTES WITH THE WEIGHT ON WHEELS. THE SHOCK STRUT HAVE FINALLY WHEN DOWN AFTER MAINTENANCE HAD COMPLETELY REMOVED THE AIR FROM THE SHOCK STRUT.  THE STRUT HAS BEEN REPLACED AND WILL BE SENT TO MFG FOR INVESTIGATION.
